American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03D28) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Peter Cholak, Rodney G. Downey and Greg Igusa. Any FIP real computes a 1-generic. Trans. Amer. Math. Soc. 369 (2017) 5855-5869.
Abstract, references, and article information   
View Article: PDF

[2] C. T. Chong and Liang Yu. Measure-theoretic applications of higher Demuth's Theorem. Trans. Amer. Math. Soc. 368 (2016) 8249-8265.
Abstract, references, and article information   
View Article: PDF

[3] David Diamondstone, Noam Greenberg and Daniel D. Turetsky. Inherent enumerability of strong jump-traceability. Trans. Amer. Math. Soc. 367 (2015) 1771-1796.
Abstract, references, and article information   
View Article: PDF

[4] Rod Downey, Noam Greenberg, Andrew Lewis and Antonio Montalbán. Extensions of embeddings below computably enumerable degrees. Trans. Amer. Math. Soc. 365 (2013) 2977-3018.
Abstract, references, and article information   
View Article: PDF

[5] Bjørn Kjos-Hanssen, Wolfgang Merkle and Frank Stephan. Kolmogorov complexity and the Recursion Theorem. Trans. Amer. Math. Soc. 363 (2011) 5465-5480. MR 2813422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Thomas Kent and Andrew E. M. Lewis. On the degree spectrum of a $\Pi ^0_1$ class. Trans. Amer. Math. Soc. 362 (2010) 5283-5319. MR 2657680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] C. T. Chong and Liang Yu. A $\Pi ^1_1$-uniformization principle for reals. Trans. Amer. Math. Soc. 361 (2009) 4233-4245. MR 2500887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Joseph S. Miller and Liang Yu. On initial segment complexity and degrees of randomness. Trans. Amer. Math. Soc. 360 (2008) 3193-3210. MR 2379793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Andrew E. M. Lewis. A single minimal complement for the c.e. degrees. Trans. Amer. Math. Soc. 359 (2007) 5817-5865. MR 2336307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Rebecca Weber. Invariance in $\boldsymbol{\mathcal{E}^*}$ and $\boldsymbol{\mathcal{E}_\Pi}$. Trans. Amer. Math. Soc. 358 (2006) 3023-3059. MR 2216257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Richard A. Shore. Invariants, Boolean algebras and ACA$_{0}^{+}$. Trans. Amer. Math. Soc. 358 (2006) 989-1014. MR 2187642.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Russell G. Miller, Andre O. Nies and Richard A. Shore. The $\forall\exists$-theory of $\mathcal{R}(\leq,\vee,\wedge)$ is undecidable. Trans. Amer. Math. Soc. 356 (2004) 3025-3067. MR 2052940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia